# SDR 00560

- Difficulty date: August 23, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Track
- Part number: TYPICAL
- Condition: Worn
- Location: Bs870lbl25
- Component: Equip/Furn, Boeing, B727223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: SEAT TRACK SECTION WORN AT FORWARD END BS 870 LBL25CORRECTIVE ACTION: REMOVED AND REPLACED DAMAGED SEAT TRACK IAW SRM 53-10-5 FIG 7, 51-30-2
